ySide effect of supplement of vitaminsz
Will it have the risk of the side effect to use the vitamins supplement?
There are various supplements, but there are a lot of people using the vitamins supplement.
The nutrient which is indispensable to the human body is vitamins, but it is for adverse effects when I take too many it a lot when it is a necessary thing.
What kind of vitamins will a side effect get angry at when I consume it too much?
The vitamins are divided into water-soluble vitamins and fat-solubility vitamin.
Vitamin B and vitamin C are water-soluble vitamins.
I begin to dissolve in urine and leave even if I take it in a lot.
In vitamin A which is fat-solubility vitamin, K, D, E, it is said that power of absorption is strong vitamins.
Because it is hard to leave outside a body, it can be taken in excessively when I take it in a lot too much.
What kind of influence will be really reflected on human health when I take in a lot of fat-solubility vitamin.
Dizziness and nausea, the symptom such as the headache come out when vitamin A is in condition that there is too many it in the body.
By the excessive intake of vitamin E, calcium is affected, and influence such as the cell hardening is given.
In fact, water-soluble vitamins have a side effect.
It is said that transient diarrhea and vomiting are possible when I take it in with vitamin compounds more than 10 grams a day.
Because there is an impression that the vitamins are good for health, there are just a lot of people taking it in excessively when I use the supplement.
When it takes in a supplement, it is important to check what to do to hold down the risk of the side effect as low as possible.
Happy life link collection
Trackback URLF http://adgjm.net/blog/tb.cgi?us=g1vl3sg::0::20170610